# SDR PG9R97674

- Difficulty date: October 13, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6899001
- Part serial: AG55428
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED SHROUD AND SPRAY BODY, REPLACED.  IT IS BEING SUGGESTED THAT THESE NOZZLES BE PRESSURE TESTED (AIR OR LIQUID) PRIOR TO BEING RELEASED FOR SERVICE.  IT IS FURHER SUGGESTED THAT QC DEPARTMENT BE INCLUDED IN THIS PROCESS.  THESE SUGGESTIONS ARE OF COURSE TO PREVENT LOSS OF VENENUE AND MOST OF ALL, SAFETY.  (BN-FSDO)
